Bad cough is it due to meds or Fibro?

Hi feel like I am always asking questions but always told " Oh its your fibro "..but does anyone get a cough that makes you sound like you are barking,or hooping............ I went to the hospital last week and was put on Anitripiline and tramadol, the Tramadol made me feel like I was drunk all the time even one in 24hrs was bad,so I went on co-codamol . Since then I have had this aweful cough and feel like I have smoked 30 cigs ( I dont smoke now ,last time was 20 yrs ago ) and have this aweful hacking cough. Which catches amost like whooping cough and sets off my muscle spazms. It may be a bug but seems weird it only came on since the meds.!

Thanks every one

Rainbowdancer x x

2 Replies

oldestnewest
  • Hello Rainbowdancer, yes I have a hacking cough these days. Not all day long, but once I start to cough it goes on for ages. It sounds like a choking cough and then I am left with a frog in my throat (a croak) which I am trying to get rid of for hours on end until it passes. I don't have muscle spasms with my cough though.

    I take Amitriptyline and one of the side effects is a cough or hoarseness. I get both.

    It might be worth checking with your GP if you are worried about your cough. If it started shortly after you taking your meds, it's probably a side effect. However, just to be on the safe side have a word with your Doctor just to verify and also to rule out anything else.

    Please let us know how you get on. Take care. :)

  • Thanks I did wonder if it was connected have always got probs if I cough or if I cry I nearly chike myself.

    Will let you all know x x x

    RD

You may also like...